Hmmmm interesting. Funny you mention it because I was taking gaba not too long ago and it was in a mixture with some other stuff. Anyways, I think it was causing me to wake up kind of uncoordinated and feeling just kind of weird. Dissociative I guess you could say, which makes sense because it’s related to the NMDA receptors somehow I think. It supposedly “can’t” cross the blood brain barrier, at least this is repeated despite the fact that it can and does, it’s just an unreliable mechanism in which it does. Low levels of gaba were insinuated to absorb more in the brain also. I didn’t have this issue as if I took the full 750 mg I felt very strange consistently and none of the other supplements in the mixture would seem to do this.
Disclaimer: All products and brands found on this website are trademark of their respective companies. The information on this website does not necessarily reflect the views or opinions of . The information is intended for entertainment purposes only and and does not constitute professional, medical or healthcare advice or diagnosis, and may not be used as such. The information on this site is not written or reviewed by a medical professional, and is only to be used at your own risk. Under no circumstance should information found on this site be taken as medical advice or used to prevent, diagnose, or treat any disease or illness. Make sure to follow label instructions for whichever product you purchase. Always consult your doctor before using any supplements you see on this website.